MAUDE Adverse Event Report: Respironics, Inc. Trilogy; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy; Ventilator, Continuous, Facility Use
Model Number 1054097
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The trilogy 100 was returned to the third-party service center for evaluation.The device was not reported to be in clinical use, and no medical intervention was specified.During evaluation, the device error log was reviewed, and the following errors were identified: e009 ¿ ventilator inoperative / motor failure: this error indicates a motor blower failure.The motor blower requires replacement.E364 ¿ internal li-ion battery fuse open: this error indicates that the internal li-ion battery fuse is open.The internal battery is the final power source and requires replacement.The device also exceeded 30,000 blower hours and was due for 30,000-hour preventive maintenance.The air path kit was noted to be missing.Based on the evaluation findings, replacement of the motor blower and internal battery would be required to address the identified conditions.No parts were replaced because the device was scrapped at the customer's request.Should further investigation provide new information that impacts the outcome of the investigation or the associated medical device reporting, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported failure of a ventilator inoperative error is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The reported failure of the internal battery is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Device exceeds expected life.Dhr not required.

Brand Name
Trilogy
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50944416
Report Number2518422-2026-046633
Device Sequence Number21419707
Product Code CBK
UDI-Device Identifier00606959022751
UDI-Public(01)00606959022751
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1054097
Device Catalogue Number1054097
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown